# SDR UALA2009102303314

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,170 hours, 3,966 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Part serial: 913
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT ELECT HYD PUMP WAS RUN WITH RIGHT HYD SYSTEM EMPTY.  REPLACED PUMP.  ALL OPS NORMAL.
